Skip to Main content Skip to Navigation
Journal articles

LOWER BOUNDS FOR THE CANONICAL HEIGHT ON DRINFELD MODULES

Abstract : We use diophantine approximation to bound from below the canon-ical height on a Drinfeld module. We first give a positive answer to the Lehmer problem in the case of purely inseparable extensions on Drinfeld modules with at least one supersingular prime. We also revisit the CM case, where we improve the estimates already known, and we finally give a bound of polynomial strength in the general case.
Document type :
Journal articles
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download

https://hal-normandie-univ.archives-ouvertes.fr/hal-02151916
Contributor : Vincent Bosser <>
Submitted on : Monday, June 10, 2019 - 5:00:32 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

File

art13.pdf
Files produced by the author(s)

Identifiers

Citation

Vincent Bosser, Aurélien Galateau. LOWER BOUNDS FOR THE CANONICAL HEIGHT ON DRINFELD MODULES. International Mathematics Research Notices, Oxford University Press (OUP), 2019, 2019 (1), pp.165-200. ⟨10.1093/imrn/rnx112⟩. ⟨hal-02151916⟩

Share

Metrics

Record views

239

Files downloads

706